2017 AAPS 13th Annual Conference on Ancient America
October 6-8, 2017
To REGISTER Use Grey box, upper right, where it says "Ready to Order?" Choose how many registrations you wish to order, and proceed as guided.
Registration for all programs, exhibits, activities is $185
Add to your order, 4 buffet meal pkg ($85 includes taxes and tips) here: http://www.aaapf.org/scripts/prodView.asp?idProduct=78
Island Resort/casino/Convention Center
NOTE: Casino operates on Eastern Standard Time
Please book your hotel room using AAPS to get your discount rates.
(block # 12N50P) Hotel Phone- 800-682-6040
Weekdays - $85.50
Weekends - $111.66
Bonus: $20 casino package. Each day you must pick up your coupons from the hotel desk, and "cash" them at nearby Player's Club. This will cover most breakfast choices in their restaurants & food bars. Plus gambling chits, if you wish to try your luck.
NOTICE: FREE REGISTRATION TO STUDENTS & ACTIVE EDUCATORS.
To grow the knowledge, we encourage regular attendees to "Bring a person half your age" (or a generation lower.) If student, FREE. If adult, half price. Purchase meals here: http://www.aaapf.org/scripts/prodView.asp?idProduct=78
Please phone for special registrations
Speakers & Schedule for 2017 (subject to change)
Sales, Exhibits Set-up
- REGISTRATION Sales, Exhibits, Networking, Silent Auction
-10:OO Welcome, Intros, AAPS Board, Guests
10:00 - 10:55 Dr.Lee Pennington: Film- Seafaring Strangers; Vikings in America
11:00- Noon - Wayne May: Hopewell Temple Site in Iowa!
12:05 1:05 LUNCH (1 hr)
1:05 1:40 BREAK- Sales, Book-signings, Exhibits, Networking, Silent Auction (35 min)
1:45 1:50 Karl Hoenke: Ancient Hebrew Timeline "conicidences" in old and new worlds.
2:00 2:55 Anita Meyer: Ancient Hebrew inclusions in Native American Languages
3:00 3:30 BREAK- Sales, Exhibits, Networking
3:35 4:30- Jay Wakefield: Bronze Age Malta
4:45 5:10 - Doug Jones: Found off Maine coast, small gold "Lamella" scroll inscribed w/unknown language. Never found in N. America before.
5:15 6:20 DINNER (65 min)
Mary Sutherland- Dinnertime screen images; Preserving WI mounds. Talk with her in detail at her Information Table.
6:20 6:40 - Sales, Book-signings Exhibits, Networking, Silent Auction (20 min)
6:45 7:45 Michael Cremo, Author of The Forbidden Archeologist: Topic- Forbidden Archeology; Evidence for Extreme Human Antiquity in The Americas
8:00 - 9:00 - Panel Discussion w/Lee Pennington, Wayne May, Karl Hoenke, Anita Meyer, Jay Wakefield, Doug Jones, Michael Cremo
9:15 10:30 - Group Drumming, (bring a drum if you can) and guest musicians from Hannahville Native Community
8:30 - 9:25- Sales, Book-signings, Exhibits, Networking, Silent Auction (55 min)
- Dr. Robert List (with Dr. Jim Sherz): "Rambling along Lat. 45 N; A reconnaissance trip to Lakes Michigan, Superior & Huron
- Dr. Joan Price: Ancient Sauk Global History(w/Chinese connections!)
11:00 11:55 Nick Sprayberry had to cancel. This space is open for overflow and for an AAPS special presentation of interest to all. Also- annual election of officers. All full-paid registrants are members and eligible to vote.
NOON 1:00 LUNCH (1 hr)
1:00 2:00 - Sales, Book-signings, Exhibits, Networking, Silent Auction (1 hr)
2:05 3:00 - Richard Thornton; (via audio/video conferencing) Expert, Uchee & Creek Tribes, GA: Topic- The Uchee People of SE US, and N. Atlantic Connection
3:10 4:10 - Bob Kreipke: Premiere of part 2 of "America's Greatest Industry" which is ancient UP Copper. Janine McFadden, producer
4:15 5:00 - Sales, Book-signings, Exhibits, Networking, Silent Auction (45 min)
5:00- 6:15 DINNER and Cash Bar (75 min)
6:20 7:20 - Scott Wolter; Exciting New Research (a surprise!)
7:30 8:45 Panel Discussion; Bob List, Jim Scherz, Joan Price, Nick Sprayberry, Richard Thornton (by phone) Bob Kreipke, Scott Wolter Carl Johannessen, Bruce Hardwick, Duane Kinnart
9:00 .... Networking, Cocktails (cash bar) in Presentation room.
- Dr. Carl Johannessen: Origin and Spread of Maize; some new research. (He'll later be presenting this data in a conference to which he has been invited, in China)
Closing with our dear friends of the Ojibwa community
- Bruce Hardwick
- Duane Kinnart
Noon - 12:45 - Break down exhibits/sales room
1:00, Optional lunch in Five Bridges Restaurant in Casino, opened just for us. (You buy your own meal)
2:00 - 4:00 Optional visit and tour to nearby Turtle Cultural Center with Spiritual Leader, Earl Meshigaud
(Apologies for varied font sizes and odd colors here. This template has a mind of its own)
NEXT YEAR Most Probable:
Geoffrey Whittum: Updates on Standing Stones/caves/megaliths... of CT, VT, MA
Julie Ryder: Mysterious Stones in MT Mountains- Standing, Dolmens, Caves...
Please note: Some very valid researchers cannot come because of severe financial restrictions. We have begun a Travel Fund Account for donated (supplemented by AAPS) funds for travel stipends such worthy people. Donations may be addressed to AAPS, PO Box 216, Skandia MI 49885. Note: "Travel Fund"
2016 was our 2nd time in the new venue and we are exceedingly happy with the facilities, the food, the very responsive staff and service! Our speakers were super, and the guests delightful. Drumming and Youth Dancers (arranged by our board member and Hannahville community Chief, Ken Meshigaud) were amazing. We had some interesting exhibits... and authors/ speakers signed their books. Our guests were most generous in donations to AAPS Silent Auction, and folks enjoyed the slower pace, fewer speakers, and more time to visit and network. More reviews and lots of photos by Lee Pennington and others, can be seen on our Facebook page
https://www.facebook.com/ under Ancient Artifact Preservation Society
Registration FEE- We shall again be using -and paying for- the entire conference center space as we expect this to quickly grow.
Registration fee is $185 which includes your annual membership fee of $25.
Meal package is just $85 per person (tax/tip included.) Meal registration link: